The Ramanujan Journal

, Volume 23, Issue 1, pp 17–44

Eisenstein series and Ramanujan-type series for 1/π

Authors

  • Nayandeep Deka Baruah
    • Department of Mathematical SciencesTezpur University
    • Department of MathematicsUniversity of Illinois
Article

DOI: 10.1007/s11139-008-9155-8

Cite this article as:
Baruah, N.D. & Berndt, B.C. Ramanujan J (2010) 23: 17. doi:10.1007/s11139-008-9155-8

Abstract

Using certain representations for Eisenstein series, we uniformly derive several Ramanujan-type series for 1/π.

Keywords

Eisenstein seriesTheta-functionsModular equations

Mathematics Subject Classification (2000)

33C0533E0511F1111R29

Copyright information

© Springer Science+Business Media, LLC 2009